3 doctors weighed in:

Took cough syrup and had a cup of coffee and now whole body is numb and tingly and really dizzy ?

3 doctors weighed in
Dr. Arthur Heller
Internal Medicine - Gastroenterology
2 doctors agree

In brief: What kind of syrup?

Read the labels of any medicines you take, even over the counter. Some are expectorants (loosen phlegm), some add antihistamines (dry up secretions), some add cough suppressants, some add fever/pain relievers, and some add decongestants.
The latter can get you speedy on their own, add coffee and you can feel like you describe. Now you weren't taking cough medicine to get high, were you? Bad idea, .

In brief: What kind of syrup?

Read the labels of any medicines you take, even over the counter. Some are expectorants (loosen phlegm), some add antihistamines (dry up secretions), some add cough suppressants, some add fever/pain relievers, and some add decongestants.
The latter can get you speedy on their own, add coffee and you can feel like you describe. Now you weren't taking cough medicine to get high, were you? Bad idea, .
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors